# SDR AALA202305089948

- Difficulty date: May 2, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N919AN
- Make and model: Boeing 737823
- Aircraft serial: 29520
- Aircraft time: 61,531 hours, 25,063 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Control Rod
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L1 DOOR DIFFICULT TO CLOSE. ADJUSTED L1 DOOR UPPER CONTROL ROD AND HINGE COVER ASSEMBLY.
